# SDR FDEA2018053101363

- Difficulty date: May 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN AT SLAT ANTI-ICE TELESCOPING DUCT CUTOUT,  UPPER INBOARD CORNER HAD A .600 INCH CRACK AND UPPER OUTBOARD CORNER HAS A .300 IN. CRACK.  REPAIRED IAW SRM 57-10-00, FIG 103, VOL 1.
